RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2010, Volume 22, Number 12, Pages 49–64 (Mi mm3052)  

This article is cited in 4 scientific papers (total in 4 papers)

Stochastic quasi gas dynamics equations. Viscous gas case

S. V. Bogomolov, L. W. Dorodnitsyn

Lomonosov Moscow State University

Abstract: Some results of test calculations for one of a hierarchical set of gas dynamic models, obtained (a scheme in brief is available) from a system of stochastic differential equations, describing gas at moderate and small Knudsen numbers, are presented.

Keywords: Boltzmann equation, gas dynamic equations, jump and diffusion random processes, stochastic differential equations.

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2011, 3:4, 457–467

Bibliographic databases:

Received: 26.10.2009

Citation: S. V. Bogomolov, L. W. Dorodnitsyn, “Stochastic quasi gas dynamics equations. Viscous gas case”, Matem. Mod., 22:12 (2010), 49–64; Math. Models Comput. Simul., 3:4 (2011), 457–467

Citation in format AMSBIB
\Bibitem{BogDor10}
\by S.~V.~Bogomolov, L.~W.~Dorodnitsyn
\paper Stochastic quasi gas dynamics equations. Viscous gas case
\jour Matem. Mod.
\yr 2010
\vol 22
\issue 12
\pages 49--64
\mathnet{http://mi.mathnet.ru/mm3052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2810217}
\transl
\jour Math. Models Comput. Simul.
\yr 2011
\vol 3
\issue 4
\pages 457--467
\crossref{https://doi.org/10.1134/S207004821104003X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857065284}


Linking options:
  • http://mi.mathnet.ru/eng/mm3052
  • http://mi.mathnet.ru/eng/mm/v22/i12/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bogomolov, I. G. Gudich, “On a diffusion gas model in phase space at moderate Knudsen numbers”, Math. Models Comput. Simul., 5:2 (2013), 130–144  mathnet  crossref  mathscinet  elib
    2. S. V. Bogomolov, I. G. Gudich, “Towards a stochastic diffusion gas model verification”, Math. Models Comput. Simul., 6:3 (2014), 305–316  mathnet  crossref  mathscinet
    3. S. V. Bogomolov, N. B. Esikova, A. E. Kuvshinnikov, “Micro-macro Fokker–Planck–Kolmogorov models for a gas of rigid spheres”, Math. Models Comput. Simul., 8:5 (2016), 533–547  mathnet  crossref  elib
    4. S. V. Bogomolov, N. B. Esikova, “Stokhasticheskaya magnitogidrodinamicheskaya ierarkhiya v silnom vneshnem magnitnom pole”, Matem. modelirovanie, 31:8 (2019), 120–142  mathnet  crossref  elib
  • Математическое моделирование
    Number of views:
    This page:464
    Full text:178
    References:68
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020